# SDR MWEA010046

- Difficulty date: January 11, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 45,616 hours, 30,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 4917650
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AND SHOVEL CLIP BENT AT STATION 994, LONGERON 29 RIGHT.  MAINTENANCE REMOVED AND REPLACED SHOVEL CLIP, FABRICATED AND INSTALLED SKIN REPAIR.
